# SDR 29GA2017090100001

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 37,699 hours, 41,608 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT OPEN AND DOOR STAIRS DIFFICULT TO SLIDE.  LUBRICATED THE MAIN CABIN DOOR AND PERFORMED AN OPERATIONAL CHECK IAW AMM 52-10-00-05.  LUBED DOOR STAIRS AND PERFORMED AN OPERATIONAL CHECK IAW AMM 52-60-00-05, NO DEFECT NOTED.
